# SDR 07FDEA02627

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554577
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR EXTERNAL BELLY SKIN HAS NUMEROUS NICKS, FROM STA 950D BACK TO 1050, STR 26L TO 26R BLENDED BELLY SKINS FOR NICKS AND REMOVED CORROSION, SRM 51-10-1, ORIGINAL METAL .075", METAL REMOVED .010 AND METAL REMAINING .065" THIS IS CLASSIFIED AS A MINOR REPAIR.  TREATED AREA, SRM 51-20-21-7.
